7 doctors weighed in:
Can claratin cause headaches if you miss a dose?
7 doctors weighed in

3 doctors agree
In brief: No
Missing a dose of Claritin (loratadine) would not cause headaches.
Your allergy symptoms would return or worsen.

In brief: No
Missing a dose of Claritin (loratadine) would not cause headaches.
Your allergy symptoms would return or worsen.
Dr. Anthony LaBarbera
Dr. Anthony LaBarbera
Thank
Dr. Kim Kuhar
Internal Medicine
2 doctors agree
In brief: Not likely
The missed pill likely is not yhr cause but a flare of allergy symptoms because of missing the pill can.

In brief: Not likely
The missed pill likely is not yhr cause but a flare of allergy symptoms because of missing the pill can.
Dr. Kim Kuhar
Dr. Kim Kuhar
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
936K people helped
Continue
108,000 doctors available
Read more answers from doctors